# SDR DALA2024092809495

- Difficulty date: September 27, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 73,912 hours, 34,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3251 DISC: WHEN THE GEAR WAS EXTENDED FOR LANDING, FLIGHT ATTENDENT SAYS THERE WAS A BAD SMELL IN THE BACK OF THE AIRCRAFT. FLT ATT CALLED UP AFTER AIRCRAFT WAS PARKED TO TELL FLT CREW ABOUT THE SMELL. NO SMELL ONCE AIRCRAFT WAS ON THE GROUND. C/A: PREFORMED ENGINE RUNS IN MULTIPLE CONFIG'S. ISOLATED NBR 1 AND 2 ENGINES, ISOLATED APU AND PACKS 1 AND 2 AT DIFF POWER SETTING. WAS UNABLE TO DUPLICATE ANY SMELL. PREFORMED NO GO ODI REF LP 0578009. NO HISTORY A/C OK FOR SERVICE. (LP: 5722232)
